# SDR CALA2015011692985

- Difficulty date: January 13, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 45,137 hours, 18,350 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIVE EACH HOLES FOUND DAMAGED ON LT WING LOWER SKIN PANEL NR 3 PYLON SYS MOUNTING PLATE.  HOLES REPAIRED REO L18663 REV IR & ECRA 5720-02626.  RECEIVED A - B RDAS 80018161-003-2014 ISSUE A THAT THIS IS AN INTERIM REPAIR APPROVED FOR 6 MONTHS.  A NEW RDAS MUST BE RECEIVED PRIOR TO 01JUL15.
